| Model Number |
500004500000 |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower the drawer did not open when trying to remove a med.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.However, there were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
E.1.Initial reporter facility: (b)(6)
a review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 28-jan-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the drawer did not open when trying to remove a medication.A technical support specialist (tss) investigated the reported issue and confirmed that the item had been added as an override for a patient and was loaded in the designated drawer locations.The tss performed an inventory check and verified that the cubie opened correctly.Upon review, no removal transaction was found in the system records.The tss repeated the transaction and confirmed that both the drawer and cubie operated as expected.The issue was resolved, and the case was approved for closure.The system functioned as intended after the technical support specialist troubleshot the device.